MathSciNet Relay Station
MathSciNet bibliographic data
MR249795 (40 #3036) 35.13 (60.00)
Ventcelʹ, A. D.; Freĭdlin, M. I. Small random perturbations of a dynamical system with stable equilibrium position. (Russian) Dokl. Akad. Nauk SSSR 187 1969 506–509.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement